×

zbMATH — the first resource for mathematics

Sulla convergenza di soluzioni di equazioni paraboliche ed ellittiche. (Italian) Zbl 0174.42101

PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] De Giorgi , E. Sulla differenziabilità e l’analiticità delle estremali degli integrali multipli regolari . Mem. Accad. Sci. Torino, Cl. Sci. Fis. Mat. Nat. , Ser. 3 , Vol. 3 ( 1957 ) 25 - 43 . MR 93649 | Zbl 0084.31901 · Zbl 0084.31901
[2] Nash , J. Continuity of solutions of parabolic and elliptio equations . Amer. J. Math. , Vol. 80 ( 1958 ) 931 - 954 . MR 100158 | Zbl 0096.06902 · Zbl 0096.06902 · doi:10.2307/2372841
[3] Spagnolo , S. Una caratterizzazione degli operatori differenziali autoaggiunti del 20 ordine a coefficienti misurabili e limitati . Rend. Sem. Mat. Padova , Vol. 39 ( 1967 ) 56 - 64 . Numdam | MR 235429 | Zbl 0157.40701 · Zbl 0157.40701 · numdam:RSMUP_1967__39__56_0 · eudml:107260
[4] Spagnolo , S. Sul limite delle soluzioni di problemi di Cauchy relativi all’equazione del calore . Ann. Scuola Norm. Sup. Pisa , Vol. 21 , Fasc. 4 ( 1967 ) 657 - 699 . Numdam | MR 225015 | Zbl 0153.42103 · Zbl 0153.42103 · numdam:ASNSP_1967_3_21_4_657_0 · eudml:83441
[5] Stampacchia , G. Équations elliptiques du second ordre à coefficients discontinus . Sém. de Math. Sup., Université de Montreal ( 1965 ). MR 251373 | Zbl 0151.15501 · Zbl 0151.15501
[6] Yosida , K. Functional Analysis . Springer-Verlag ( 1965 ). · Zbl 0126.11504
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.